# SDR SWAA2024021547242

- Difficulty date: January 31, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSSION FOUND ON FWD CARGO BS 500I FROM LBL 20 TO RBL 20; WL 150<[01] REPLACED LOWER RAIL AT FCB ;BS 500I FROM LBL 20 TO RBL 20; WL 150 IAW SRM 51-40-02 AND DWG:143A9481.;[02] VERIFIED CORRECTIVE ACTION 1
